RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1870, Volume 5, Number 1, Pages 1–63 (Mi msb6994)  

Première section

Théorie des derivées numériques

N. Bougaïev


Full text: PDF file (2828 kB)


Citation: N. Bougaïev, “Théorie des derivées numériques”, Mat. Sb., 5:1 (1870), 1–63

Citation in format AMSBIB
\Bibitem{Bou70}
\by N.~Bouga{\"\i}ev
\paper Th\'eorie des deriv\'ees num\'eriques
\jour Mat. Sb.
\yr 1870
\vol 5
\issue 1
\pages 1--63
\mathnet{http://mi.mathnet.ru/msb6994}


Linking options:
  • http://mi.mathnet.ru/eng/msb6994
  • http://mi.mathnet.ru/eng/msb/v5/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers Discussions
  • Математическiй сборникъ
    Number of views:
    This page:161
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018